# SDR CALA9900851

- Difficulty date: July 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32725
- Make and model: Boeing 727224
- Aircraft serial: 20655
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Condition: Inop
- Location: E & E Compt
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE FORWARD ENTRY AND FORWARD GALLEY ESCAPE SLIDE EMERGENCY LIGHTS INOPERATIVE.  THE BATTERY AND POWER SUPPLY IN E&E COMPARTMENT WAS REMOVED AND REPLACED.
